Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conjugate locally convex spaces. II


Author: V. Krishnamurthy
Journal: Trans. Amer. Math. Soc. 130 (1968), 525-531
MSC: Primary 46.01
MathSciNet review: 0221261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057-1071.
  • [2] K. Komura, Some examples in linear topological spaces, Math. Ann. 153 (1964), 150-162.
  • [3] G. Köthe, Topologische lineare Räume. I, Springer-Verlag, Berlin, 1960.
  • [4] V. Krishnamurthy, Conjugate locally convex spaces, Math. Z. 87 (1965), 334-344.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221261-4
Article copyright: © Copyright 1968 American Mathematical Society